# SDR 95ZZZX4215

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N224LF
- Make and model: Bell 206L-1
- Aircraft serial: 45199
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN INSTALLED AND WOULD NOT COME ON LINE.  PREVIOUS REPAIR UNIT WOULD NOT POWER UP.
